MathSciNet Relay Station
MathSciNet bibliographic data
MR2738631 (2011h:34053) 34B37 (34A08 47N20)
Wang, Guotao; Ahmad, Bashir; Zhang, Lihong Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order. Nonlinear Anal. 74 (2011), no. 3, 792–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement